You are here:

The Mathematics of the Return from Home Ownership
ARTICLE

,

School Science and Mathematics Volume 91, Number 7, ISSN 0036-6803

Abstract

A mathematical model or project analysis that calculates the financial return from home ownership is described. This analysis illustrates topics such as compound interest, annuities, amortization schedules, internal rate of return, and other elements of school and college mathematics up through numerical analysis. (KR)

Citation

Vest, F. & Griffith, R. (1991). The Mathematics of the Return from Home Ownership. School Science and Mathematics, 91(7), 300. Retrieved October 19, 2019 from .

This record was imported from ERIC on March 21, 2014. [Original Record]

ERIC is sponsored by the Institute of Education Sciences (IES) of the U.S. Department of Education.

Copyright for this record is held by the content creator. For more details see ERIC's copyright policy.

Keywords